Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Metallic taste in the mouth. Have hemochromatosis. High sugar levels. Are these related?

Hi, i have a permanent citrus/mentallic taste in my mouth. I also have hemochromatosis and have add v sections in the past. Count was 1250 down to 48. But haven t had one for an less to years. I know that currently my sugar level in urine are high, though I am avoiding all suger where possible. Could this taste be connected?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
HI. PATIENT WHO ARE DIAGNOSED WITH HEMOCHROMATOSIS CAN DEVELOP DIABETES MELLITUS. IT IS CAUSED BY SAME PATHOLOGICAL PROCESS OF HEMOCHROMATOSIS and henc are both linked together. a good control of your hemoglobin level by routine venesections will be required to control your blood sugar. moreover you will be required insulin to control your sugar levels. Meet a diabetologist aat the earliest.
Answered: Tue, 29 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor